MAUDE Adverse Event Report: CG MEDTECH CO., LTD. INNOVERSE SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW

CG MEDTECH CO., LTD. INNOVERSE SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW
Model Number NPA8570PSQ
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A literature review indicates that, when a screw is directly coupled to the main rod, a smaller angulation between the screw head and screw body (shaft) may increase load concentration at the screw neck region (sohn et al.2018).Based on the record review and available information, no manufacturing anomaly was identified.The event is therefore presumed to have resulted from a combination of localized loading at the screw neck region associated with construct configuration and patient-specific clinical factors, including a higher likelihood of delayed union in an elderly female patient, leading to progressive accumulation of cyclic stress and subsequent fracture.As this is the first such case identified by the company, a design enhancement is under evaluation to reduce the likelihood of recurrence by reinforcing the iliac screw neck region.As no intrinsic quality issue with released product has been identified, the company will continue to monitor for similar events and assess trend information.
 
Event or Problem Description
Initial surgery was performed on (b)(6) 2025.During follow-up evaluation, an x-ray taken around (b)(6) 2026 identified a fracture at the neck region of the iliac screw implanted at the s2 level.A revision surgery was performed on(b)(6) 2026 to remove the fractured screw, and the implant was replaced.The fractured device was retrieved, and the manufacturing and inspection records for the associated lot were reviewed.The involved device was polyaxial std.Screw (quad) -8.5x70 mm (lot no.24k22130).Review of manufacturing and inspection records confirmed that compliant raw material within the required chemical composition and mechanical property specifications was used, and that the device geometry, dimensions, and visual appearance met applicable specifications.The device was designed to meet astm f1717 requirements considering clinically relevant loading conditions.

Brand Name
INNOVERSE SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW
Manufacturer (Section D)
CG MEDTECH CO., LTD.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
Manufacturer Contact
gyuhee lee
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
MDR Report Key24516102
Report Number3003200961-2026-00001
Device Sequence Number8430721
Product Code NKB
UDI-Device Identifier08800247364765
UDI-Public(01)08800247364765(11)241127(10)24K22130
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K233960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNPA8570PSQ
Device Lot Number24K22130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian